Show simple item record

dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorRodríguez-Lallena, José Antonio
dc.contributor.authorSempi, Carlo
dc.date.accessioned2014-06-17T08:34:57Z
dc.date.available2014-06-17T08:34:57Z
dc.date.issued2009
dc.identifier.citationVol. 29, No. 1, pp. 99-111es_ES
dc.identifier.issn1123-2536
dc.identifier.issne-ISSN 1590-0932
dc.identifier.urihttp://hdl.handle.net/10835/2755
dc.language.isoenes_ES
dc.publisherNote di Matematica (Universidad del Salento)es_ES
dc.sourceDOI 10.1285/i1590032v29n1p99es_ES
dc.subjectMatematicaes_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleNormability of probabilistic normed spaceses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionhttp://siba-ese.unisalento.ites_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record